# SDR A6WA202002247193

- Difficulty date: February 12, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 38,656 hours, 37,030 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 22850253805
- Condition: Damaged
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H T/R DIFFICULT TO OPEN & HAD L/H REV UNLOCK CAUTION AFTER CLEARING RUNWAY AMBER ICON REV ICON ON N1 GAUGE LEVER WAS DIFFICULT TO MOVE.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED UPPER STANG FAIRING THAT WAS FOUND TO BE DAMAGED. NO FURTHER DAMAGE NOTED AT THIS TOME. TROUBLESHOT REV UNLOCK MSG PER FIM. LUBRICATED PDU LOCK PISTON , PERFORMED OPS CHECK OF T/R I/A/W CRJ200 AMM 71-00-00 REV 60 OPS CHK GOOD.
